# SDR MTNA20241101001

- Difficulty date: November 1, 2024
- Submitted: November 1, 2024
- Operation: Air carrier
- Aircraft: N758FX
- Make and model: Textrn 408
- Aircraft serial: 014
- Aircraft time: 277 hours, 232 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS HAVE BEEN FOUND ON THE SKIN BETWEEN THE VERTICAL STABILIZER ACCESS PANELS 347KL AND 347LL.
